On the quasistatic approximation for helicoidal bianisotropic mediums

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The quasistatic approximation is implemented for general, linear, helicoidal bianisotropic mediums. A pair of coupled ordinary differential equations with periodic coefficients emerges for scalar electric and magnetic potentials. These equations reduce to coupled one-dimensional Laplace equations for axially varying potentials. A matrix polynomial expansion technique is devised for nonaxially varying potentials. The electric potential in a cholesteric liquid crystal is solved using a series solution technique.

Original languageEnglish (US)
Pages (from-to)513-525
Number of pages13
JournalElectromagnetics
Volume19
Issue number6
DOIs
Publication statusPublished - Jan 1 1999

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Electronic, Optical and Magnetic Materials
  • Radiation
  • Electrical and Electronic Engineering

Cite this